| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of low inspiratory tidal volume (vti) levels was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the ift.
Event or Problem Description
It was reported that the device needed service.During the device evaluation, ventec observed that its inspiratory tidal volume (vti) levels were low.There were no reports of patient involvement associated with the reported event.